# SDR 2003FA0000179

- Difficulty date: September 26, 2002
- Submitted: February 24, 2003
- Operation: General aviation
- Aircraft: N204SA
- Make and model: Dhav DHC6300
- Aircraft serial: 402
- Engine: Pwa PT6A11
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: C6FSM373027
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CARGO DOOR DEPARTED AIRCRAFT.  AFTER INSPECTION OF THE REAR CARGO DOOR UPON ITS RECOVERY, IT WAS NOTED THAT AN ATTEMPT MAY HAVE BEEN TRIED TO OPEN THE DOOR ON THE AIRCRAFT AND THE DOOR WAS NOT FULLY SECURED WHEN THE AIRCRAFT DEPARTED.  TESTING ON THE GROUND SHOWED THAT THE DOOR COULD ONLY BE PARTIALLY SECURED, THE LATCHING PINS WERE PARTIALLY ENGAGED IN THE DOOR FRAME.  IT WAS FOUND THAT PRIOR TO THE COMPLETE LATCHING OF THE DOOR, THE LATCHING MECHANISM BECAME HARDER TO TURN, GIVING THE IMPRESSION THAT THE DOOR WAS FULLY LATCHED AND SECURED.
